Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 148, NWS San Angelo, TX

June 16, 20125 counties in Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Jun 16, 2012, 9:15 PM CDT for 5 counties in Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2012, 9:15 PM CDT (02:15 UTC)
Expired
Jun 16, 2012, 10:00 PM CDT
In force
45 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Callahan County, TX, Coleman County, TX, Jones County, TX, Shackelford County, TX, Taylor County, TX

The radar

The Dyess AFB radar (KDYX), 39 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
993 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1952 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

538 
WUUS54 KSJT 170215
SVRSJT
TXC059-083-253-417-441-170300-
/O.NEW.KSJT.SV.W.0148.120617T0215Z-120617T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
915 PM CDT SAT JUN 16 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JONES COUNTY IN WEST CENTRAL TEXAS...
  SOUTHWESTERN SHACKELFORD COUNTY IN WEST CENTRAL TEXAS...
  EASTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS...
  NORTHWESTERN COLEMAN COUNTY IN WEST CENTRAL TEXAS...
  WESTERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1000 PM CDT

* AT 911 PM CDT...A SEVERE THUNDERSTORM WAS 3 MILES SOUTH OF   
ABILENE...MOVING EAST AT 15 MPH. THIS STORM HAS A HISTORY OF 
PRODUCING DAMAGING WINDS TO NEAR 70 MPH. THIS INCLUDES THE CITY OF 
ABILENE AND SURROUNDING COMMUNITIES. 

  STORM HAZARDS INCLUDE...
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  POTOSI AND HAMBY BY 925 PM CDT...
  EULA AND DUDLEY BY 955 PM CDT...
  CLYDE AND BAIRD BY 1000 PM CDT...

  THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 272 AND 307.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3268 9976 3251 9918 3200 9960 3233 9994
TIME...MOT...LOC 0213Z 285DEG 11KT 3241 9971

$$
DANIELS
1 follow-up statement
282 
WWUS54 KSJT 170234
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
934 PM CDT SAT JUN 16 2012

TXC059-083-253-417-441-170300-
/O.CON.KSJT.SV.W.0148.000000T0000Z-120617T0300Z/
JONES TX-SHACKELFORD TX-TAYLOR TX-COLEMAN TX-CALLAHAN TX-
934 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WESTERN CALLAHAN...NORTHWESTERN COLEMAN...EASTERN TAYLOR...
SOUTHWESTERN SHACKELFORD AND SOUTHEASTERN JONES COUNTIES...

AT 930 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR POTOSI...OR 6
MILES SOUTHEAST OF ABILENE...MOVING EAST AT 15 MPH. THIS STORM HAS A 
HISTORY OF PRODUCING DAMAGING WINDS TO NEAR 70 MPH. 

  STORM HAZARDS INCLUDE...
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DUDLEY BY 955 PM CDT...
  EULA...CLYDE AND BAIRD BY 1000 PM CDT...

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 273 AND 307.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3268 9976 3251 9918 3200 9960 3233 9994
TIME...MOT...LOC 0234Z 285DEG 11KT 3239 9964

$$
DANIELS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:02 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jun 16, 6:02 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
602 PM CDT SAT JUN 16 2012

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW...

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS WERE CURRENTLY LOCATED OVER THE NORTHERN
BIG COUNTRY. AT THIS TIME...BELIEVE MOST OF THIS CONVECTION WILL
REMAIN TO THE NORTH OF ALL TAF SITES...BUT WILL CONTINUE TO
MONITOR TRENDS THE NEXT COUPLE OF HOURS. AN OUTFLOW BOUNDARY FROM
THIS CONVECTION IS CURRENTLY MOVING SOUTH AT 15 TO 20 MPH...AND IS
APPROACHING NORTHERN SHACKELFORD AND JONES COUNTIES. THIS OUTFLOW
MAY RESULT IN A BRIEF WINDS SHIFT TO THE NORTH AT KABI...BUT FOR
NOW HAVE LEFT OUT OF THE TAFS AND WILL CONTINUE TO MONITOR.
STRATUS DEVELOPMENT IS EXPECTED ACROSS THE HILL COUNTRY BETWEEN
10Z AND 12Z...THEN SPREADING SLOWLY NORTH. I ONLY INCLUDED MVFR
CEILINGS AT KJCT...WHERE THE BEST CHANCE OF LOW CLOUDS EXISTS.
OTHERWISE EXPECT VFR CONDITIONS AND LIGHT SOUTH TO SOUTHEAST WINDS
THROUGH THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT SAT JUN 16 2012/

SHORT TERM...
HOT AND MUGGY CONDITIONS CONTINUE ACROSS WEST CENTRAL TEXAS THIS
AFTERNOON. VISIBLE SATELLITE HAS SHOWN SOME ENHANCED CU...AND EVEN
A FEW SHOWERS FROM THE NORTHWESTERN BIG COUNTRY NORTHEAST INTO
OKLAHOMA ALONG AN OLD OUTFLOW BOUNDARY. AND WHAT IS LIKELY AN MCV
MOVING EAST ALONG THE RED RIVER. WITH THE UPPER LEVEL RIDGE OFF TO
THE WEST...NORTHWEST TO NORTH FLOW PREVAILS AND ANY ACTIVITY THAT
MAY DEVELOP WILL TRY TO DROP SOUTHEAST. THUS...WILL ADD SLIGHT
CHANCE POPS INTO THE BIG COUNTRY FOR THIS EVENING.

SOME CLOUDS AGAIN TONIGHT...AND WE HAVE TENDED TO STAY A LITTLE
WARMER THAN THE GUIDANCE HAS SUGGESTED. SO WILL REMAIN ON THE WARM
SIDE OF THE FORECAST.

MORE OF THE SAME FOR TOMORROW. NO REAL UPPER LEVEL SUPPORT...BUT AN
AIR MASS THAT IS UNSTABLE ENOUGH TO PRODUCE A FEW STORMS ALONG ANY
FOCUS THAT CAN BE FOUND. MOST LIKELY FOCUS WOULD BE AN OUTFLOW
BOUNDARY LEFT OVER FROM CONVECTION THAT MAY OR MAY NOT DEVELOP
TONIGHT. WILL ADD SLIGHT CHANCE POPS TO THE NORTHERN HALF OF THE
AREA.

LONG TERM...
UPPER HIGH WILL BE CENTERED OVER NORTHWESTERN MEXICO ON MONDAY
AND JUST WEST OF THE BAJA PENINSULA ON TUESDAY. THE 850 MB
THERMAL RIDGE REMAINS STRONG ACROSS OUR AREA ON MONDAY AND GOING
WITH MAX TEMPERATURES IN THE MID TO UPPER 90S. WOULD NOT BE
SURPRISED TO SEE A FEW 100 DEGREE READINGS IN THE CENTRAL AND
WESTERN CONCHO VALLEY. HIGH TEMPERATURES EXPECTED TO AT LEAST A
FEW DEGREES LOWER BY MIDWEEK AS THE 850 MB THERMAL RIDGE SHIFTS
TO THE WEST OF OUR AREA. AN INVERTED UPPER TROUGH/WEAK UPPER LOW
IS PROGGED TO MOVE WEST INTO THE WESTERN GULF OF MEXICO ON
MONDAY...AND INTO SOUTH TEXAS BY TUESDAY EVENING. THIS SYSTEM IS
PROGGED TO WEAKEN AS IT MOVES ACROSS THE LOWER RIO GRANDE VALLEY
ON WEDNESDAY. WHILE SOME INCREASE IN LOW-LEVEL MOISTURE IS
INDICATED FOR WEST CENTRAL TEXAS TUESDAY-THURSDAY...RAIN CHANCES
LOOK TO REMAIN NON- MENTIONABLE GIVEN THE FORECAST TRACK OF THIS
SYSTEM TO OUR SOUTH.

THOUGH SOME OF THE MODELS HINT AT POSSIBLE TROPICAL SYSTEM
DEVELOPMENT IN THE SOUTHWESTERN GULF OF MEXICO LATE THURSDAY AND
FRIDAY OF NEXT WEEK...THE UPPER HIGH IS PROGGED TO BUILD TO THE
NORTHEAST ACROSS THE SOUTHWESTERN STATES DURING THAT TIME AND
EVENTUALLY BECOME CENTERED OVER THE SOUTH-CENTRAL PLAINS ON
SATURDAY. AT THIS TIME...THIS UPPER HIGH IS EXPECTED TO BE OUR
DOMINANT WEATHER INFLUENCE WITH TEMPERATURES CREEPING UP A FEW
DEGREES BY THE END OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 73  95  73  95  72 /  20  20  10  10  10
SAN ANGELO 	 74  96  75  99  73 /  10  10  10  10  10
JUNCTION 	 73  94  74  95  72 /  10  10  10  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DANIELS
Hazardous weather outlook, Jun 16, 5:25 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
525 PM CDT SAT JUN 16 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-171100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
525 PM CDT SAT JUN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL AFFECT THE NORTHERN BIG COUNTRY THIS EVENING.
SEVERE WEATHER IS NOT ANTICIPATED BUT A FEW STORMS COULD BECOME
STRONG WITH THE POTENTIAL TO PRODUCE GUSTY WINDS AND SMALL HAIL. IN
ADDITION...THESE STORMS WILL BE ACCOMPANIED BY DANGEROUS CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JOHNSON

In the hours before

Special weather statement, Jun 16, 5:22 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
522 PM CDT SAT JUN 16 2012

TXZ098-162245-
HASKELL TX-
522 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT FOR
HASKELL COUNTY...

AT 517 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES NORTHWEST OF RULE...OR ABOUT 13
MILES WEST OF HASKELL...MOVING NORTHEAST AT 15 MPH. SOME ROADS IN
THE PATH OF THIS STORM INCLUDE STATE HIGHWAY 6...AND RANCH ROAD 617.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ROCHESTER AND O'BRIEN BY 545 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3339 9963 3311 9992 3319 10000 3328 10000
      3340 9996 3341 9977
TIME...MOT...LOC 2221Z 214DEG 12KT 3323 9993

DANIELS
Special weather statement, Jun 16, 7:37 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
737 PM CDT SAT JUN 16 2012

TXZ049-054-098-113-127-128-170100-
FISHER TX-HASKELL TX-JONES TX-NOLAN TX-TAYLOR TX-CALLAHAN TX-
737 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR
FISHER...HASKELL...JONES...NOLAN...TAYLOR AND CALLAHAN COUNTIES...

AT 733 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTH OF NEINDA...OR ABOUT 11
MILES SOUTH OF HAMLIN...MOVING SOUTH AT 25 MPH. SOME ROADS IN THE
PATH OF THIS STORM INCLUDE INTERSTATE 20...AND U.S. HIGHWAY 277.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  NOODLE BY 755 PM CDT
  TRENT...MERKEL AND STITH BY 800 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3254 9961 3252 9961 3251 9959 3244 9955
      3232 10034 3293 10023 3297 10014 3296 10000
      3303 10000 3307 9990
TIME...MOT...LOC 0037Z 352DEG 22KT 3270 10011
Special weather statement, Jun 16, 8:04 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
804 PM CDT SAT JUN 16 2012

TXZ049-054-098-113-127-170200-
FISHER TX-HASKELL TX-JONES TX-NOLAN TX-TAYLOR TX-
804 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR
FISHER...HASKELL...JONES...NOLAN AND TAYLOR COUNTIES...

AT 759 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES NORTHEAST OF TRENT...OR ABOUT
19 MILES EAST OF SWEETWATER...MOVING SOUTH AT 20 MPH. GUSTY WINDS OF
35 TO 45 MPH MAY RESULT IN BLOWING DUST...WHICH MAY RESULT IN A
BRIEF REDUCTION OF VISIBILITY.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MERKEL BY 810 PM CDT
  CAMP BUTMAN BY 835 PM CDT
  VIEW BY 840 PM CDT
  LAKE ABILENE AND CAMP TONKAWA BY 855 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3299 9977 3230 9962 3229 9963 3221 9963
      3220 10039 3297 10021 3296 10000 3298 9999
TIME...MOT...LOC 0103Z 344DEG 19KT 3250 10008

DANIELS
Special weather statement, Jun 16, 8:09 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
809 PM CDT SAT JUN 16 2012

TXZ114-128-170215-
SHACKELFORD TX-CALLAHAN TX-
809 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR
SHACKELFORD AND CALLAHAN COUNTIES...

AT 804 PM CDT...AN OUTFLOW BOUNDARY WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 8 MILES WEST OF MORAN...OR ABOUT 10
MILES SOUTH OF ALBANY...MOVING SOUTHEAST AT 15 MPH. AS THIS OUTFLOW
BOUNDARY MOVES THROUGH...EXPECT NORTH WINDS TO GUST TO 35 TO 45 MPH.
THESE GUSTY WINDS MAY RESULT IN BLOWING DUST...WHICH MAY TEMPORARILY
RESULT IN A REDUCTION OF VISIBILITY.

* THE OUTFLOW WILL BE NEAR...
  MORAN BY 830 PM CDT
  PUTNAM BY 910 PM CDT
  I-20 NEAR THE CALLAHAN-EASTLAND COUNTY LINE AND ATWELL BY 915 PM
  CDT

LAT...LON 3223 9911 3221 9961 3251 9963 3252 9961
      3262 9961 3272 9909
TIME...MOT...LOC 0108Z 327DEG 12KT 3257 9928

DANIELS
Local storm report, Jun 16, 9:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
912 PM CDT SAT JUN 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND GST     DYESS AFB               32.42N  99.86W
06/16/2012  M69 MPH          TAYLOR             TX   ASOS

&&

EVENT NUMBER SJT1200223

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:37 PM CDTSpecial Weather StatementSJTJones23 min
Jun 16, 8:04 PM CDTSpecial Weather StatementSJTJones, Taylor56 min
Jun 16, 8:09 PM CDTSpecial Weather StatementSJTCallahan66 min
Jun 16, 8:34 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Taylor41 min
Jun 16, 9:07 PM CDTAreal Flood AdvisorySJTTaylor113 min
Jun 16, 10:01 PM CDTSpecial Weather StatementSJTShackelford59 min
Jun 16, 10:09 PM CDTSpecial Weather StatementSJTConcho, Irion, McCulloch, Tom Green51 min
Jun 16, 10:14 PM CDTSpecial Weather StatementSJTBrown61 min
Jun 17, 4:26 PM CDTAreal Flood AdvisorySJTBrown, Coleman109 min
Jun 17, 4:46 PM CDTSpecial Weather StatementSJTTaylor44 min
Jun 17, 4:58 PM CDTSpecial Weather StatementSJTSan Saba62 min
Jun 17, 5:27 PM CDTSpecial Weather StatementSJTConcho63 min
Jun 17, 6:13 PM CDTAreal Flood AdvisorySJTBrown, Coleman, Concho, McCulloch, Menard, San Saba2 hr
Jun 17, 6:36 PM CDTSpecial Weather StatementSJTMcCulloch24 min
Jun 17, 6:59 PM CDTSpecial Weather StatementSJTMcCulloch31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.